# SDR SWAA2020021241344

- Difficulty date: January 23, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A8130
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL AUXILIARY SILL CORRODED BETWEEN BS. 767 TO BS. 787, RBL 7.     / R&R INTERCOSTAL IAW SRM & DWG.
